MathSciNet Relay Station
MathSciNet bibliographic data
MR2903273 46B70 (47B07)
Voigt, Jürgen On compactness in complex interpolation. Ann. Funct. Anal. 3 (2012), no. 1, 121–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement